2019
Том 71
№ 7

All Issues

Article (Ukrainian)

The spectrum of self-adjoint extensions of the minimal operator generated by a Sturm-Liouville equation with operator potential

Gorbachuk M. L., Gorbachuk V. I.

Ukr. Mat. Zh. - 1972νmber=2. - 24, № 6. - pp. 726—734

Article (Ukrainian)

Riemann boundary-value problem for analytic matrix functions

Gordiyenko V. N.

Ukr. Mat. Zh. - 1972νmber=2. - 24, № 6. - pp. 735—743

Article (Ukrainian)

Stability of motion of a nonautonomous gyrostat

Druzhinin E. I.

Ukr. Mat. Zh. - 1972νmber=2. - 24, № 6. - pp. 744—761

Article (Ukrainian)

On the Noether theory of integrofunctional equations with shifts

Kravchenko V. G.

Ukr. Mat. Zh. - 1972νmber=2. - 24, № 6. - pp. 752—762

Article (Ukrainian)

On a boundary problem for the Laplace equation in the disk

Nguen Kuok Zan

Ukr. Mat. Zh. - 1972νmber=2. - 24, № 6. - pp. 763—771

Article (Ukrainian)

Tests for nonisomorphic Steiner triple systems

Petrenyuk A. Ya.

Ukr. Mat. Zh. - 1972νmber=2. - 24, № 6. - pp. 772—780

Article (Ukrainian)

Fourier series approximation of functions which satisfy Lipschitz conditions

Stepanets O. I.

Ukr. Mat. Zh. - 1972νmber=2. - 24, № 6. - pp. 781—799

Article (Ukrainian)

Semigroups of multivalued transformations that define topological spaces

Khamishon A. Z.

Ukr. Mat. Zh. - 1972νmber=2. - 24, № 6. - pp. 800—806

Article (Ukrainian)

Certain properties of solutions of differential equations with lag

Shevelo V. N., Varekh N. V.

Ukr. Mat. Zh. - 1972νmber=2. - 24, № 6. - pp. 807—813

Article (Ukrainian)

Linear operators acting in a generalizing Holder space $H_{\varphi}$

Berkolaiko M. Z., Rutitskii Ya. B.

Ukr. Mat. Zh. - 1972νmber=2. - 24, № 6. - pp. 814—820

Article (Ukrainian)

Conditions for a system of analytic functions to form a basis

Gorgula V. I., Nagnibida N. I.

Ukr. Mat. Zh. - 1972νmber=2. - 24, № 6. - pp. 820—823

Article (Ukrainian)

Uniform approximations of functions and some properties of fractional polynomials

Koromyslichenko V. D.

Ukr. Mat. Zh. - 1972νmber=2. - 24, № 6. - pp. 823—825

Article (Ukrainian)

Integral representation of analytic functions

Kochetkov V. K.

Ukr. Mat. Zh. - 1972νmber=2. - 24, № 6. - pp. 825—829

Article (Ukrainian)

Solution of an inhomogeneous boundary-value problem with continuous-discrete parameters for discrete perturbations

Kukhta K. Ya.

Ukr. Mat. Zh. - 1972νmber=2. - 24, № 6. - pp. 829—831

Article (Ukrainian)

The wave equation of heat conductor

Lenyuk M. P.

Ukr. Mat. Zh. - 1972νmber=2. - 24, № 6. - pp. 832—838

Article (Ukrainian)

The construction of solutions for a second-order lag equation describing oscillatory processes having a large resistive force in the resonance case

Lieh Suan K'ang

Ukr. Mat. Zh. - 1972νmber=2. - 24, № 6. - pp. 838—843

Article (Ukrainian)

Approximate solution of the Cauchy problem by means of polynomial operators

Spasokukotskaya S. A.

Ukr. Mat. Zh. - 1972νmber=2. - 24, № 6. - pp. 843—846

Article (Ukrainian)

On a self-adjoint operator associated with elliptic problems with a spectral parameter in the boundary conditions

Tyutyunnik L. I.

Ukr. Mat. Zh. - 1972νmber=2. - 24, № 6. - pp. 846—851

Article (Ukrainian)

Integral estimates for the derivatives of solutions of homogeneous elliptic equations with reduced requirements on the smoothness of the boundary of the domain

Fokht A. S.

Ukr. Mat. Zh. - 1972νmber=2. - 24, № 6. - pp. 852—855

Index (Russian)

Index of volume 24 of „Ukrainian Mathematical Journal”

Editorial Board

Ukr. Mat. Zh. - 1972νmber=2. - 24, № 6. - pp. 856-859